# SDR FDEA201101300418

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 3212 · Emergency Flotation Section
- Part: Rib
- Part number: A57242444001
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 5 FWD LUG HAS CORROSION.  REPAIRED IAW EA 6-5710-145518 WING-AD 2008-17-02 - WING GEAR RIB 5 FWD LUG BORE REWORK (LT SIDE), SB A310-57-2090, EO 6-5710-7-5010.
